Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 15, Pages 2473-2489
http://dx.doi.org/10.1155/IJMMS.2005.2473

Weak compatibility and fixed point theorems for four self-maps in D-metric spaces

1School of Studies in Mathematics, Vikram University, University Road Ujjain, Madhya Pradesh 456010, India
2Mardi Bahuddin Khalsa College, Rajmohalla Indore, Madhya Pradesh, India

Received 21 September 2004; Revised 22 May 2005

Copyright © 2005 Bijendra Singh and Shobha Jain. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bijendra Singh and Shobha Jain, “Weak compatibility and fixed point theorems for four self-maps in -metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 15, pp. 2473-2489, 2005. https://doi.org/10.1155/IJMMS.2005.2473.